Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62072
Title: Linear rank preservers of tensor products of rank one matrices
Authors: Huang, Z
Shi, S
Sze, NS 
Keywords: Linear preserver
Partial transpose
Rank
Realignment
Tensor product
Issue Date: 2016
Publisher: North-Holland
Source: Linear algebra and its applications, 2016, v. 508, p. 255-271 How to cite?
Journal: Linear algebra and its applications 
Abstract: Let n1,…,nk be integers larger than or equal to 2. We characterize linear maps ϕ:Mn1⋯nk→Mn1⋯nk such thatrank(ϕ(A1⊗⋯⊗Ak))=1wheneverrank(A1⊗⋯⊗Ak)=1 for all Ai∈Mni,i=1,…,k. Applying this result, we extend two recent results on linear maps that preserve the rank of special classes of matrices.
URI: http://hdl.handle.net/10397/62072
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2016.07.024
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

30
Last Week
8
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.